# SDR UPS01236940

- Difficulty date: August 21, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Bs1080-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SKIN BULGING AROUND FASTENERS ABOVE UPPER AFT CORNER OF AFT  CARGO DOOR BS 1080 TO BS 1130 STR 17R TO STR 20R.     REMOVED AND REPLACED FUSELAGE SKIN FROM BS 1080 TO BS 1185 FORM STR 17R TO STR 20R AS PER BOEING DRAWING # 6518385 AND AVITA REPAIR ORDER AVHM 259120-1 AND UPS EO B727-5310-15416-A.
